# SDR DALA2024031203243

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 17,444 hours, 6,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Button
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 5568364) ROWS 18-21 EMERGENCY LIGHTS FLICKERING ON AND OFF AS WELL AS OVERWING LIGHTS DURING ENTIRE FLIGHT. FOUND RT O/W PWR SUPPLY UNIT TEST BUTTON, RPLCD SAME OPS CK GOOD PER AMM 33-51-00.
